RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
El'kanova, Zariyat Saidakhmatovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:116
Abstract pages:1570
Full texts:395
References:217
E-mail:

http://www.mathnet.ru/eng/person52337
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. F. Kh. Baichorova, Z. S. Elkanova, “Commuting differential operators of orders 4 and 6”, Ufimsk. Mat. Zh., 5:3 (2013),  12–19  mathnet  elib; Ufa Math. J., 5:3 (2013), 11–19
2012
2. A. B. Shabat, Z. S. El'kanova, A. B. Urusova, “Two-sided Darboux transformations”, TMF, 173:2 (2012),  207–218  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:2 (2012), 1507–1517  isi  elib  scopus
2011
3. A. B. Shabat, Z. S. Elkanova, “Commuting differential operators in two-dimension”, Ufimsk. Mat. Zh., 3:2 (2011),  91–98  mathnet  zmath; Ufa Math. J., 3:2 (2011), 89–95
2010
4. A. B. Shabat, Z. S. El'kanova, “Commuting differential operators”, TMF, 162:3 (2010),  334–344  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 162:3 (2010), 276–285  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019